Differential and Integral Equations

Weak interior second order derivative estimates for degenerate nonlinear elliptic equations

N. V. Krylov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 133-156.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926972

Mathematical Reviews number (MathSciNet)
MR1250944

Zentralblatt MATH identifier
0838.35016

Subjects
Primary: 35J70: Degenerate elliptic equations
Secondary: 35B45: A priori estimates 35D10 35J60: Nonlinear elliptic equations

Citation

Krylov, N. V. Weak interior second order derivative estimates for degenerate nonlinear elliptic equations. Differential Integral Equations 7 (1994), no. 1, 133--156. https://projecteuclid.org/euclid.die/1369926972


Export citation